# SDR MWEA98875

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 39610051D1
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE OIL PRESSURE DROPPED TO 38 PSI DURING TO ROLL.  REMOVED AND REPLACED LEFT ENGINE OIL PRESSURE INDICATOR, OPS GOOD.
